# SDR SWAA2019081936103

- Difficulty date: August 5, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 41,040 hours, 24,569 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 147A850167B
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR INNER CHORD CORRODED BETWEEN BS. 964 TO BS. 979, LBL 52. / R&R L2 DOOR INNER CHORD IAW SRM & DWG.
